MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. True Flow Dilatation Catheter; PTA Balloon Dilatation Catheter

BARD PERIPHERAL VASCULAR, INC. True Flow Dilatation Catheter; PTA Balloon Dilatation Catheter
Catalog Number TF0203511
Medical Device Problem Codes Difficult to Remove (1528); Improper or Incorrect Procedure or Method (2017); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a valvuloplasty procedure using the true flow balloon.During balloon removal, resistance was encountered, and the balloon was noted to be slightly deformed.The procedure was completed without removal of the kevlar protective layer.There was no reported patient injury.
 
Event or Problem Description
On (b)(6)2026, a patient underwent a valvuloplasty procedure using the true flow balloon.During balloon removal, resistance was encountered, and the balloon was noted to be slightly deformed.The procedure was completed without removal of the kevlar protective layer.There was no reported patient injury.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a valvuloplasty procedure using the true flow balloon.During balloon removal, resistance was encountered, and the balloon was noted to be slightly deformed.The outer kevlar protective layer was seen on the balloon.The outer layer was removed after the balloon had been removed from the patient.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported sheath removal difficulty and material deformation as no objective evidence was provided for review.However, the investigation is confirmed for the reported incorrect procedure issue as the reported event states, the balloon protector was removed only after the device was used which was against the instructions for use.A definitive root cause for the reported difficult to remove and deformation could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.D4 (unique identifier (udi) #), g3, h6 (component, method, result, conclusion) section a through f : the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported sheath removal difficulty and material deformation as no objective evidence was provided for review.However, the investigation is confirmed for the reported incorrect procedure issue as the reported event states, the balloon protector was removed only after the device was used which was against the instruction for use.A definitive root cause for the reported difficult to remove and deformation could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.B5, g3.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
True Flow Dilatation Catheter
Common Device Name
PTA Balloon Dilatation Catheter
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. Bard, Inc. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25751326
Report Number2020394-2026-01767
Device Sequence Number21483618
Product Code OZT
UDI-Device Identifier00801741097652
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K172932
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTF0203511
Device Lot NumberGFLN0831
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by ManufacturerNot provided
09/23/2026
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date09/03/2026
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown